# SDR CKSA98303

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46034
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B CHECK INSPECTION, FOUND P-1-1 SEAT TRACK BROKEN.  REMOVED DAMAGED SECTION OF SEAT TRACK AND SPLICED IN NEW SECTION IAW DC-8 SRM CHAPTER 53-2-3.  NON-ROUTINE TASK CARD NUMBER 23703.
